MAUDE Adverse Event Report: INSET¿; INSET I 60/6 GREY

INSET¿; INSET I 60/6 GREY
Lot Number 5136243
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient faced issued with the infusion set in the form of bent cannula, which was noticed at the hospital.Reportedly, the blood glucose was 1100 mg/dl and he experienced diabetic ketoacidosis, upon arrival in the emergency room.Prior to hospitalization, he self-treated with a bolus from the pump and confirmed that he successfully delivered all boluses.In the emergency room, the patient stayed for a few hours and was put under warm blankets and received intravenous insulin drip and fluids.The patient felt a bit better and had a less urge to vomit, when left the emergency room.Subsequently he was hospitalized, where he received electrolytes, intravenous insulin drip, and resumed insulin from the pump which resolved the issue.The blood glucose was 395 mg/dl the night before this report and 267 mg/dl at the time of this report.The infusion set was used for one and a half day.He was admitted for three days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/6 GREY
MDR Report Key8517416
Report Number3003442380-2019-01244
Device Sequence Number19200923
Product Code FPA
UDI-Device Identifier05705244006874
UDI-Public05705244006874
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5136243
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2017
Initial Report FDA Received Date04/16/2019
Patient Sequence Number1